# SDR FDEA201708302524

- Difficulty date: August 30, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 72,198 hours, 24,075 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055505
- Part serial: 48291
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP ENVELOPE, UPPER SKIN, RT CORNER HAS EDGE SEPARATION. REPAIRED IAW SRM 57-10-00 VOL I FIGURE 86 SHEET 1. CUT OUT DAMAGED SKIN PER   SRM 57-10-00 FIG 86 SH 1 VOL I. FABRICATED NEW DOUBLER & SKIN SECTION IAW SRM 57-10-00 FIG 86 VOL I. INSTALLED NEW REPAIR SKIN DOUBLER IAW SRM 57-10-00 VOL I FIG 86.
